Alert archive / New Mexico / High Wind Warnings in 2026

High Wind Warning 6, NWS Midland/Odessa, TX

February 17, 2026Eddy County, New Mexico; Culberson County, Texas

NWS Midland/Odessa, TX issued this high wind warning at Feb 17, 2026, 8:44 PM MST for Eddy County, New Mexico; Culberson County, Texas. It took effect at Feb 18, 2026, 9:00 AM MST. It was in force for 32 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 17, 2026, 8:44 PM MST (03:44 UTC)
In effect from
Feb 18, 2026, 9:00 AM MST
Expired
Feb 19, 2026, 4:45 PM MST
In force
32 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 5:16 PM MSTNON-TSTM WND GST 65Pine Springs, TXMesonet station 60 Pine Springs GMNP.
Feb 18, 5:52 PM MSTNON-TSTM WND GST 601 Ene Pine Springs, TXMesonet station PSGT2 Pinery.
Feb 18, 11:12 PM MSTNON-TSTM WND GST 615 Wsw Otis, NMASOS station KCNM Carlsbad.
Feb 19, 1:03 AM MSTNON-TSTM WND GST 896 W Whites City, NMMesonet station 164 Carlsbad Caverns NP.
Feb 19, 5:13 AM MSTNON-TSTM WND GST 573 Ene Queen, NMMesonet station QENN5 Queen.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2026-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2026-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4082 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WWUS74 KMAF 180344
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
844 PM MST Tue Feb 17 2026

NMZ027-TXZ270-271-181830-
/O.UPG.KMAF.HW.A.0004.260218T1600Z-260219T1200Z/
/O.NEW.KMAF.HW.W.0006.260218T1600Z-260220T0400Z/
/O.CON.KMAF.HW.W.0005.000000T0000Z-260218T0500Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains National Park,
and Pine Springs
844 PM MST Tue Feb 17 2026 /944 PM CST Tue Feb 17 2026/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST /11 PM CST/ 
THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 9 AM MST /10 AM CST/ WEDNESDAY 
TO 9 PM MST /10 PM CST/ THURSDAY...

* WHAT...For the first High Wind Warning, west winds 35 to 45 mph 
  with gusts up to 60 mph. For the second High Wind Warning, west 
  winds 45 to 65 mph with gusts up to 80 mph expected.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...For the first High Wind Warning, until 10 PM MST /11 PM 
  CST/ this evening. For the second High Wind Warning, from 9 AM MST 
  /10 AM CST/ Wednesday to 9 PM MST /10 PM CST/ Thursday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Aviation 
  interests may experience localized but extreme turbulence, or 
  strong downward airflows if flying in the near the Guadalupe 
  Mountains. Severe turbulence near the mountains will be hazardous 
  for low flying light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

Use caution when driving as blowing dust may reduce visibility.

Delay travel through Guadalupe Pass or find another route, if 
possible.

Use caution if flying low near the mountains as severe turbulence is 
possible.

&&

$$

NMZ028-TXZ273-181830-
/O.UPG.KMAF.HW.A.0004.260218T1800Z-260219T1200Z/
/O.NEW.KMAF.WI.Y.0004.260218T1700Z-260219T0300Z/
Eddy County Plains-Eastern Culberson-
Including the cities of Carlsbad, Artesia, and Carlsbad Caverns
NP
844 PM MST Tue Feb 17 2026 /944 PM CST Tue Feb 17 2026/

...WIND ADVISORY IN EFFECT FROM 10 AM MST /11 AM CST/ TO 8 PM MST /9 
PM CST/ WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern 
  Culberson County.

* WHEN...From 10 AM MST /11 AM CST/ to 8 PM MST /9 PM CST/ Wednesday.

* IMPACTS...Gusty winds may blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ029-033-034-TXZ277-278-181830-
/O.NEW.KMAF.WI.Y.0004.260218T1700Z-260219T0300Z/
Northern Lea-Central Lea-Southern Lea-Davis Mountains-Davis
Mountains Foothills-
Including the cities of Fort Davis, Hobbs, Eunice, Alpine, Tatum,
Jal, and Lovington
844 PM MST Tue Feb 17 2026 /944 PM CST Tue Feb 17 2026/

...WIND ADVISORY IN EFFECT FROM 10 AM MST /11 AM CST/ TO 8 PM MST /9 
PM CST/ WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Lea County, Davis Mountains, and Davis Mountains Foothills.

* WHEN...From 10 AM MST /11 AM CST/ to 8 PM MST /9 PM CST/ Wednesday.

* IMPACTS...Gusty winds may blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

R Hluchan
3 follow-up statements
633 
WWUS74 KMAF 181927
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1227 PM MST Wed Feb 18 2026

NMZ027-TXZ270-271-191000-
/O.CON.KMAF.HW.W.0006.000000T0000Z-260220T0400Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Queen, Pine Springs, and Guadalupe
Mountains National Park
1227 PM MST Wed Feb 18 2026 /127 PM CST Wed Feb 18 2026/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST /10 PM CST/ 
THURSDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...Until 9 PM MST /10 PM CST/ Thursday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Severe 
  turbulence near the mountains will be hazardous for low flying 
  light aircraft. Aviation interests may experience localized but 
  extreme turbulence, or strong downward airflows if flying in the 
  near the Guadalupe Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

NMZ028-029-033-034-TXZ273-277-278-190300-
/O.CON.KMAF.WI.Y.0004.000000T0000Z-260219T0300Z/
Eddy County Plains-Northern Lea-Central Lea-Southern Lea-Eastern
Culberson-Davis Mountains-Davis Mountains Foothills-
Including the cities of Tatum, Jal, Carlsbad, Alpine, Artesia,
Carlsbad Caverns NP, Eunice, Hobbs, Fort Davis, and Lovington
1227 PM MST Wed Feb 18 2026 /127 PM CST Wed Feb 18 2026/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /9 PM CST/ THIS 
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Southeast New Mexico plains, Eastern Culberson, Davis 
  Mountains, and Davis Mountains Foothills.

* WHEN...Until 8 PM MST /9 PM CST/ this evening.

* IMPACTS...Gusty winds may blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution and keep both hands on the 
steering wheel.

Secure loose objects that could be damaged or blown away by strong 
winds.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

Sprang
571 
WWUS74 KMAF 190351
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
851 PM MST Wed Feb 18 2026

NMZ027-TXZ270-271-191845-
/O.NEW.KMAF.HW.A.0005.260220T1500Z-260221T0300Z/
/O.CON.KMAF.HW.W.0006.000000T0000Z-260220T0400Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Queen, Pine Springs, and Guadalupe
Mountains National Park
851 PM MST Wed Feb 18 2026 /951 PM CST Wed Feb 18 2026/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST /10 PM CST/ 
THURSDAY...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY 
EVENING...

* WHAT...For the High Wind Warning, west winds 35 to 55 mph with 
  gusts up to 75 mph. For the High Wind Watch, west winds 30 to 50 
  mph with gusts up to 70 mph possible.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...For the High Wind Warning, until 9 PM MST /10 PM CST/ 
  Thursday. For the High Wind Watch, from Friday morning through 
  Friday evening.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Severe 
  turbulence near the mountains will be hazardous for low flying 
  light aircraft. Aviation interests may experience localized but 
  extreme turbulence, or strong downward airflows if flying in the 
  near the Guadalupe Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

Use caution when driving as blowing dust may reduce visibility.

Monitor the latest forecasts and warnings for updates.

Use caution if flying low near the mountains as severe turbulence is 
possible.

&&

$$

R Hluchan
481 
WWUS74 KMAF 192345
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
445 PM MST Thu Feb 19 2026

NMZ027-TXZ270-271-210300-
/O.CAN.KMAF.HW.W.0006.000000T0000Z-260220T0400Z/
/O.CON.KMAF.HW.A.0005.260220T1500Z-260221T0300Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains National Park,
and Pine Springs
445 PM MST Thu Feb 19 2026 /545 PM CST Thu Feb 19 2026/

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH 
FRIDAY EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 35 to 55 mph with gusts up to 75 mph possible.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...From Friday morning through Friday evening.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Severe 
  turbulence near the mountains will be hazardous for low flying 
  light aircraft. Aviation interests may experience localized but 
  extreme turbulence, or strong downward airflows if flying in the 
  near the Guadalupe Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

Use caution if flying low near the mountains as severe turbulence is 
possible.

Use caution when driving as blowing dust may reduce visibility.

&&

$$

DeBerry

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Feb 17, 4:42 PM MST, 4 hours 2 minutes earlier. Its key messages:

  • Updated at 539 PM CST Tue Feb 17 2026
  • A slow-moving upper-level system brings periods of hazardous winds to the Guadalupes/Delawares, the Davis Mountains, and respective adjacent plains/foothills today through at least Wednesday.
  • Areas where strongest winds are expected will also be at risk of near-critical to critical fire danger today through at least Wednesday, as well as blowing dust.
  • Warmer than average temperatures persist through the week, followed by a cooling trend into the weekend.
Area forecast discussion, Feb 17, 4:42 PM MST, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
542 PM CST Tue Feb 17 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 539 PM CST Tue Feb 17 2026

- A slow-moving upper-level system brings periods of hazardous
  winds to the Guadalupes/Delawares, the Davis Mountains, and
  respective adjacent plains/foothills today through at least
  Wednesday.

- Areas where strongest winds are expected will also be at risk of
  near-critical to critical fire danger today through at least
  Wednesday, as well as blowing dust.

- Warmer than average temperatures persist through the week,
  followed by a cooling trend into the weekend.

&&

.SHORT TERM...
(This afternoon through Wednesday night)
Issued at 131 PM CST Tue Feb 17 2026

WV imagery this afternoon shows the first of a series of upper level
troughs moving through New Mexico, bringing earth, wind, and fire to
West Texas and Southeast New Mexico today.  Indeed, Carlsbad Caverns
was the first to hit high wind and an RFTI of 6 at 1430Z.  This will
result in critical fire wx conditions both today and Wednesday.  See
Fire Wx Discussion below for more details.  Despite variable high
cloudiness to inhibit mixing somewhat, a windy day is still on tap
for Southeast New Mexico and adjacent areas of West Texas, with
increased westerlies adding a downslope warming component to
afternoon highs, which should top out an average of over 15 F above
climatology.  Unfortunately, this looks to be the warmest day this
forecast, as a series of fronts are expected over the next week,
beginning with a Pac front late this afternoon.

Tonight, winds will decouple after sunset, but momentum will keep
them going for a few more hours into the evening, as a 35-45 kt 850
mb jet persists.  This will combine with continued high cloud to
keep overnight minimums just over 10 F above normal, although ~ 5 F
cooler than this morning due to the Pac front.

Wednesday, a secondary trough will move through the Rockies, for a
day similar to today, only a little cooler and not as windy, as the
trough looks to track further north than today's trough.  As a
result, we've issued a High Wind Watch for the Guadalupes,
Delawares, and immediate downstream plains.  A few advisories will
be needed, as well, but subsequent shifts can upgrade/issue those
when the current ones expire, so as to minimize sowing confusion.
Considering already dry soils in place, drying out further this
afternoon, BLDU products will be needed, as well.  Highs will drop ~
5-6 F from today's.

Wednesday night, the 700 mb height gradient over the Guadalupes does
not let up, remaining around 90m/200nm.  This is in agreement w/the
NAM mountain wave signature, which stays strong all night.  This
mixing will negate radiational cooling due to clearing skies,
yielding overnight lows very similar to tonight's..

&&

.LONG TERM...
(Thursday through Monday)
Issued at 131 PM CST Tue Feb 17 2026

The series of shortwaves moving across the Southern and Central
Plains continues Thursday. Surface low pressure once again develops
in the lee of the Rockies Thursday morning. This, coupled with our
proximity to a jet of stronger winds aloft, yields another day of
gusty and dry conditions. Highs top out in the upper 60s and low-to-
mid 70s for much of the region, with 80s in near and along the Rio
Grande. Friday looks very similar to Thursday as yet another
shortwave passes north of the area. The main difference Friday will
be the passage of a cold front that evening and early Saturday
morning. In any case, for both Thursday and Friday we will continue
to evaluate the need for additional wind products (particularly for
the same locations that required wind products in the Short Term
period). Enhanced fire weather conditions will also continue to be a
concern for both of these days, particularly in the southeast New
Mexico plains, the Davis Mountains, the Upper Trans-Pecos, and
Gaines County. See the fire weather discussion below for more
details.

The aforementioned cold front Friday night yields near-normal
temperatures Saturday afternoon (low-to-mid 60s for most locations,
70s in far southern locations near the Rio Grande). In addition to
the cooler temperatures, it also appears that winds gradually
decline Saturday through at least the remainder of the weekend as
post-frontal high pressure builds in. Temperatures look to remain
near-normal through at least Monday as well. Broad ridging attempts
to build overhead this weekend into early next week, but long range
guidance indicates additional shortwaves may make their way across
the plains again later in the week.

Sprang

&&

.AVIATION...
(00Z TAFS)
Issued at 539 PM CST Tue Feb 17 2026

Strong winds (gusts >30kts) and lowered visibilities due to BLDU
will continue another hour or two before subsiding. VFR will then
prevail through the period. Gusty west winds are expected again
Wednesday afternoon, but not as strong as today.

&&

.FIRE WEATHER...
Issued at 131 PM CST Tue Feb 17 2026

Near-critical to critical fire weather conditions persist today
and are expected to develop again Wednesday for the southeast New
Mexico plains, the Upper Trans-Pecos, the Davis Mountains, and
Gaines County. Gusty southwesterly to westerly winds have been
observed through much of this morning, especially in southeast New
Mexico and in/around the higher terrain of west Texas. Min RHs in
these locations have also fallen to near-critical or critical
levels (near or below 15%). As a result, the Red Flag Warning
issued previously remains in effect, and no significant changes
have been made to it. Wednesday's Fire Weather Watch also remains
unchanged, though it will likely (> 90% confidence) need to be
upgraded to a Red Flag Warning for tonight's forecast package.
Winds decrease a bit Thursday and Friday relative to today and
tomorrow. Nevertheless, elevated to near-critical fire weather
conditions continue Thursday and Friday. As a result of this,
locations with particularly dry fuels (the southeast New Mexico
plains, Upper Trans-Pecos, Davis Mountains, and Gaines County) may
require additional fire weather products on these days. A front
moves through the area Friday evening and overnight, which will
drop temperatures closer to normal Saturday and Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               45  75  46  73 /   0   0   0   0
Carlsbad                 43  72  45  68 /   0   0   0   0
Dryden                   52  82  49  84 /   0   0   0   0
Fort Stockton            51  80  47  77 /   0   0   0   0
Guadalupe Pass           40  62  40  58 /   0   0   0   0
Hobbs                    38  70  42  68 /   0   0   0   0
Marfa                    37  71  35  71 /   0   0   0   0
Midland Intl Airport     47  74  47  72 /   0   0   0   0
Odessa                   47  74  47  72 /   0   0   0   0
Wink                     44  76  44  72 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning until 11 PM CST /10 PM MST/ this evening for
     Davis Mountains-Guadalupe Mountains Above 7000 Feet-
     Guadalupe and Delaware Mountains.

     High Wind Watch from Wednesday morning through late Wednesday
     night for Guadalupe and Delaware Mountains.

     Blowing Dust Advisory until 9 PM CST this evening for Andrews-
     Davis Mountains Foothills-Dawson-Eastern Culberson-Gaines-
     Loving-Reeves County Plains-Van Horn and Highway 54
     Corridor-Winkler.

     High Wind Warning until 9 PM CST this evening for Eastern
     Culberson.

     High Wind Watch from Wednesday afternoon through late Wednesday
     night for Eastern Culberson.

     Wind Advisory until 9 PM CST this evening for Andrews-Davis
     Mountains Foothills-Dawson-Gaines-Loving-Reeves County
     Plains-Van Horn and Highway 54 Corridor-Winkler.

     High Wind Watch from Wednesday morning through late Wednesday
     night for Guadalupe Mountains Above 7000 Feet.

NM...High Wind Warning until 10 PM MST this evening for Guadalupe
     Mountains of Eddy County.

     High Wind Watch from Wednesday morning through late Wednesday
     night for Guadalupe Mountains of Eddy County.

     Blowing Dust Advisory until 8 PM MST this evening for Central
     Lea-Eddy County Plains-Northern Lea-Southern Lea.

     High Wind Warning until 8 PM MST this evening for Central Lea-
     Eddy County Plains-Northern Lea.

     High Wind Watch from Wednesday morning through late Wednesday
     night for Eddy County Plains.

     Wind Advisory until 8 PM MST this evening for Southern Lea.

&&

SHORT TERM...99
LONG TERM....13
AVIATION...29

In the hours before

Local storm report, Feb 17, 5:55 PM MST, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
655 PM CST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     Non-Tstm Wnd Gst 6 W Whites City         32.17N 104.48W
02/17/2026  M72 MPH          Eddy               NM   Mesonet

            Mesonet station 164 Carlsbad Caverns NP.

0152 PM     Non-Tstm Wnd Gst 1 ENE Pine Springs      31.89N 104.80W
02/17/2026  M61 MPH          Culberson          TX   Mesonet

            Mesonet station PSGT2 Pinery.

0334 PM     Non-Tstm Wnd Gst 5 WSW Otis              32.33N 104.25W
02/17/2026  M60 MPH          Eddy               NM   ASOS

            ASOS station KCNM Carlsbad.

0206 PM     Non-Tstm Wnd Gst 2 WSW Tatum             33.24N 103.35W
02/17/2026  M59 MPH          Lea                NM   Mesonet

            Mesonet station 51 2SW Tatum NM.

1230 PM     Non-Tstm Wnd Gst 16 S Orla               31.59N 103.91W
02/17/2026  M59 MPH          Reeves             TX   Mesonet

            Mesonet station FW9692 Pecos.

0331 PM     Non-Tstm Wnd Gst 3 NW Hobbs              32.76N 103.19W
02/17/2026  M58 MPH          Lea                NM   Mesonet

            Mesonet station 66 Hobbs, NM/ Lea County.

1200 PM     Non-Tstm Wnd Gst 12 ESE Halfway          32.47N 103.55W
02/17/2026  M57 MPH          Lea                NM   Mesonet

            Mesonet station FW9687 Eunice.

0215 PM     Non-Tstm Wnd Gst 19 WNW Jal              32.19N 103.51W
02/17/2026  M56 MPH          Lea                NM   Mesonet

            Mesonet station FW9690 Jal.

0400 PM     Non-Tstm Wnd Gst 3 N Lakewood            32.66N 104.36W
02/17/2026  M56 MPH          Eddy               NM   Mesonet

            Mesonet station NMC37 Seven Rivers.

0818 AM     Non-Tstm Wnd Gst 18 WNW Jal              32.23N 103.46W
02/17/2026  M54 MPH          Lea                NM   Mesonet

            Mesonet station 155 Jal 17NW.

0236 PM     Non-Tstm Wnd Gst Welch                   32.93N 102.13W
02/17/2026  M54 MPH          Dawson             TX   Mesonet

            Mesonet station 96 WELCH Dawson County.

0450 PM     Non-Tstm Wnd Gst 4 NE Monument           32.67N 103.22W
02/17/2026  M54 MPH          Lea                NM   AWOS

            AWOS station KHOB Hobbs Lea Co.

0413 PM     Non-Tstm Wnd Gst 3 ENE Queen             32.20N 104.69W
02/17/2026  M54 MPH          Eddy               NM   Mesonet

            Mesonet station QENN5 Queen.

&&
Local storm report, Feb 17, 6:31 PM MST, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
731 PM CST Tue Feb 17 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     Non-Tstm Wnd Gst Pine Springs            31.89N 104.81W
02/17/2026  M72 MPH          Culberson          TX   Mesonet

            Mesonet station at Guadalupe Mountains
            National Park.

&&

94

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 7:36 PM MSTRed Flag WarningMAFChaves, Eddy, Lea, Lincoln23 hr
Feb 17, 8:44 PM MSTWind AdvisoryMAFEddy, Lea23 hr

Nearby

High Wind Warnings in New Mexico, 2026High Wind Warnings in Texas, 2026Every high wind warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.